| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Granuloma (1876)
| Date of Event |
11/18/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Explantation on (b)(6) 2025 due to granulations in the area of the implant bearing that led to swelling and pain above the implant.Reimplantation is planned but not scheduled yet.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Explantation on (b)(6) 2025 due to granulations in the area of the implant bearing that led to swelling and pain above the implant.
Additional Manufacturer Narrative
Conclusion: device investigations did not reveal any device defect or problem which is expected to have been present whilst implanted.Damages found during device investigation are most likely related to the explantation surgery.According to information received, the device was explanted due to granulation tissue around the implant area of unclear etiology.A review of the device_s sterilization records shows that the device has been subjected to a valid sterilization process.This is a final report.